A social justice approach to teaching mathematics

Bragg, Leicha A. 2021, A social justice approach to teaching mathematics, Australian primary mathematics classroom, vol. 26, no. 1, pp. 25-29.

Attached Files
Name Description MIMEType Size Downloads

Title A social justice approach to teaching mathematics
Author(s) Bragg, Leicha A.ORCID iD for Bragg, Leicha A. orcid.org/0000-0003-0579-4244
Journal name Australian primary mathematics classroom
Volume number 26
Issue number 1
Start page 25
End page 29
Total pages 5
Publisher Australian Association of Mathematics Teachers Inc.
Place of publication Adelaide, S. Aust.
Publication date 2021
ISSN 1326-0286
Keyword(s) mathematics education
social justice
Language eng
Indigenous content off
Field of Research 130313 Teacher Education and Professional Development of Educators
01 Mathematical Sciences
13 Education
Socio Economic Objective 930202 Teacher and Instructor Development
HERDC Research category C1 Refereed article in a scholarly journal
Persistent URL http://hdl.handle.net/10536/DRO/DU:30150809

Document type: Journal Article
Collections: Faculty of Arts and Education
School of Education
Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 0 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 13 Abstract Views, 1 File Downloads  -  Detailed Statistics
Created: Tue, 11 May 2021, 06:19:20 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.